I was on suboxone 8mg tablets for 2.5 years, taking a half a tablet a day. I switched to 8mg sublingual films about 6 months ago and continued taking a half a strip. . Recently I switched from taking a half of a strip to just a quarter of one, so I was taking 2mg a day for the last few weeks. When my suboxone ran out I decided to give it a go and quit altogether, I was sick of suboxone controlling my life. At 8pm tonight it will be 4 full days that I have been off suboxone. The withdrawal has been hell, chills and cold sweats. Sleeplessness and restless legs being the absolute worst of the symptoms now that the diarrhea has finally passed. I feel as though I am mentally stable enough to get through this as long as I can get past the leg tremors and sleeplessness. Can someone please give me some idea how long it will be before those particular symptoms pass?
There really is no set rule as to which symptoms will show up nor the degree of discomfort that you will feel, especially with Suboxone. Patients experience these symptoms ranging from 1 to 4 weeks. The good news is that if your symptoms are subsiding after such a short amount of time, you are going on the right direction and maybe yours will be on the short end of the scale.
Make sure to take hot baths and do not have any caffeine, sugars or white carbs. Try moving around as much as you can during day time so your body clock regulates. It sounds like you will be one of the lucky ones to succeed. I’m rooting for you.
Thank you so much for the reply. I've been reading other people's experiences and it hasn't been pretty. 3 years + on suboxone and I feel hopeless. Today is day five and the only relief I find is in exercise. I had to get out of bed at 2am and walk around town to get just an hours rest afterwards. I took an ambien to
Sleep and it did NOTHING. I'm just worried I won't be able to keep this up much longer... But I'm not giving in yet. I pray to be a success, I want my
Life back. Thank you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.